# SDR 99ZZZX3938

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LBL 92.0 WEB CRACKED 1.5 INCHES DOWN FROM TOP AFT VERTICAL STIFFENER.  ACCESS 6302.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER SUGGESTED WING FLEX OR STRESS LOADS POSSIBLE CAUSE.
